Chern-Klassen von ganzzahligen und rationalen Darstellungen dsikreter Gruppen.
Mathematische Zeitschrift, Tome 187 (1984), pp. 49-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integral representations of infinite discrete groups, Chern classes, 2- adic logarithm, image of the J-homomorphism, representations of congruence subgroups
@article{MZ_1984__187_173470,
author = {Dominique Arlettaz},
title = {Chern-Klassen von ganzzahligen und rationalen {Darstellungen} dsikreter {Gruppen.}},
journal = {Mathematische Zeitschrift},
pages = {49--60},
year = {1984},
volume = {187},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__187_173470/}
}
Dominique Arlettaz. Chern-Klassen von ganzzahligen und rationalen Darstellungen dsikreter Gruppen.. Mathematische Zeitschrift, Tome 187 (1984), pp. 49-60. http://geodesic.mathdoc.fr/item/MZ_1984__187_173470/